MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI-, FEMORAL

OMNILIFE SCIENCE INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI-, FEMORAL
Model Number 302899
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2020.The original surgery is dated (b)(6) 2020.The revision surgery occurred because of a reported dislocation leading to disassociation of the head from the bipolar.During the revision, the original omni femoral head and bipolar head were removed and replaced with a new head, cup and insert.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount dr.
raynham, ma
MDR Report Key9954397
Report Number1226188-2020-00070
Device Sequence Number2718262
Product Code KWY
UDI-Device Identifier00841690100393
UDI-Public00841690100393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number302899
Device Catalogue Number302899
Device Lot Number299441
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR